Advertisement

Dependence of lie relators for burnside varieties

  • G. E. Wall
Research Papers
Part of the Lecture Notes in Mathematics book series (LNM, volume 1456)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    N.N. Repin, ‘Multilinear identities in the Lie rings associated with periodic groups’, Izv. Akad. Nauk SSSR Ser. Mat. 52 (1988), 1091–1101; Math. USSR—Izv. 33 (1989), 413–423.MathSciNetGoogle Scholar
  2. [2]
    L. Solomon, ‘On the Poincaré-Birkhoff-Witt theorem’, J. Combin. Theory 4 (1968), 363–375.CrossRefzbMATHGoogle Scholar
  3. [3]
    M.R. Vaughan-Lee, ‘The restricted Burnside problem’, Bull. London Math. Soc. 17 (1985), 113–133.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    G.E. Wall, ‘On the multilinear identities which hold in the Lie ring of a group of prime-power exponent’, J. Algebra 104 (1986), 1–22.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    G.E. Wall, ‘Multilinear Lie relators for varieties of groups’ (in preparation).Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • G. E. Wall
    • 1
  1. 1.Department of Pure MathematicsUniversity of SydneyAustralia

Personalised recommendations